کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4640132 1341262 2011 18 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Second-order characteristic schemes in time and age for a nonlinear age-structured population model
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Second-order characteristic schemes in time and age for a nonlinear age-structured population model
چکیده انگلیسی
In this paper, we analyze two new second-order characteristic schemes in time and age for an age-structured population model with nonlinear diffusion and reaction. By using the characteristic difference to approximate the transport term and the average along the characteristics to treat the nonlinear spatial diffusion and reaction terms, an implicit second-order characteristic scheme is proposed. To compute the nonlinear approximation system, an explicit second-order characteristic scheme in time and age is further proposed by using the extrapolation technique. The global existence and uniqueness of the solution of the nonlinear approximation scheme are established by using the theory of variation methods, Schauder's fixed point theorem, and the technique of prior estimates. The optimal error estimates of second order in time and age are strictly proved for both the implicit and the explicit characteristic schemes. Numerical examples are given to illustrate the performance of the methods.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 235, Issue 13, 1 May 2011, Pages 3841-3858
نویسندگان
, , ,